Open Access
Translator Disclaimer
April 2001 Generalized minimum aberration for asymmetrical fractional factorial designs
C.F.J. Wu, Hongquan Xu
Ann. Statist. 29(2): 549-560 (April 2001). DOI: 10.1214/aos/1009210552


By studying treatment contrasts and ANOVA models, we propose a generalized minimum aberration criterion for comparing asymmetrical fractional factorial designs. The criterion is independent of the choice of treatment contrasts and thus model­free. It works for symmetrical and asymmetrical designs, regular and nonregular designs. In particular, it reduces to the minimum aberration criterion for regular designs and the minimum G2 ­aberration criterion for two­level nonregular designs. In addition, by exploring the connection between factorial design theory and coding theory, we develop a complementary design theory for general symmetrical designs, which covers many existing results as special cases.


Download Citation

C.F.J. Wu. Hongquan Xu. "Generalized minimum aberration for asymmetrical fractional factorial designs." Ann. Statist. 29 (2) 549 - 560, April 2001.


Published: April 2001
First available in Project Euclid: 24 December 2001

zbMATH: 1012.62083
MathSciNet: MR1863969
Digital Object Identifier: 10.1214/aos/1009210552

Primary: 62K05 , 62K15

Keywords: ANOVA , distance distribution , MacWilliams transforms , minimum aberration , orthogonal arrays , wordlength pattern

Rights: Copyright © 2001 Institute of Mathematical Statistics


Vol.29 • No. 2 • April 2001
Back to Top